Conditional inter-departure times from the M/G/s queue

C.P.L. Veeger, Y. Kerner, L.F.P. Etman, I.J.B.F. Adan

Research output: Contribution to journalArticleAcademicpeer-review

4 Citations (Scopus)

Abstract

We study the mean and the distribution of the time elapsing between two consecutive departures from the stationary M/G/s queue given the number of customers left behind by the first departure is equal to n. It is conjectured that if the failure rate of the service time distribution is increasing (decreasing), then (i) the limit of the mean conditional inter-departure time as n tends to infinity is less (greater) than the mean service time divided by the number of servers s, and (ii) the conditional inter-departure times are stochastically decreasing (increasing) in n for all n=s.
Original languageEnglish
Pages (from-to)353-360
JournalQueueing Systems: Theory and Applications
Volume68
Issue number3-4
DOIs
Publication statusPublished - 2011

Fingerprint

Dive into the research topics of 'Conditional inter-departure times from the M/G/s queue'. Together they form a unique fingerprint.

Cite this